# SDR HNAA2011052300151

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 46,505 hours, 50,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4DF SIDEWALL EMERGENCY LIGHT HAS 1 INOP BULB.  REMOVED AND REPLACED BULB, OPS CHECKED GOOD.
